zbMATH — the first resource for mathematics

Representable biresiduated lattices. (English) Zbl 1001.06012
A biresiduated lattice is an algebra \({\mathbf A}=\langle A;\cdot ,/,\backslash ,\wedge ,\vee ,1\rangle \) such that \(\langle A;\wedge,\vee \rangle \) is a lattice in which \(1\) is the maximum element, and \( /\) and \(\backslash \) are binary operations which satisfy the following “residuation” properties with respect to the lattice order: \(a\cdot c\leq b\) iff \(c\leq a\backslash b\); \(c\cdot a\leq b\) iff \(c\leq b/a\) for all \(a\), \(b\), \(c\) in \(A\). The corresponding class is denoted by \({\mathcal B}\). These algebras were first studied by Krull as abstractions of ideal lattices of rings enriched with the monoid operation of ideal multiplication. The objective of this paper is to axiomatize the class of all the biresiduated lattices that may be represented as subalgebras of products of linearly ordered biresiduated lattices (these are called representable and the corresponding class is denoted by \({\mathcal L}\)). It is shown that \({\mathcal L}\) is axiomatized, relative to \({\mathcal B}\), by the identity \[ (x\backslash y)\vee ([w\cdot (z\backslash ((y\backslash x)\cdot z))]/w)=1 \] or, equivalently, by \[ (x\backslash y)\vee (w/(w/(((y\backslash x)\backslash z)\backslash z)))=1. \] Representable cancellative and complemented biresiduated lattices are also discussed.
Finally, connections with lattice-ordered groups are given.

06F10 Noether lattices
06F15 Ordered groups
Full Text: DOI
[1] Anderson, M.; Feil, T., Lattice-ordered groups, (1988), D. Reidel Dordrecht · Zbl 0636.06008
[2] Birkhoff, G., Lattice-ordered groups, Ann. math., 43, 298-331, (1942) · Zbl 0060.05808
[3] Blok, W.J.; Raftery, J.G., Varieties of commutative residuated integral pomonoids and their residuation subreducts, J. algebra, 190, 280-328, (1997) · Zbl 0872.06007
[4] W. J. Blok, and, C. J. van Alten, Biresiduation algebras, unpublished.
[5] K. Blount, and, C. Tsinakis, The structure of residuated lattices, unpublished. · Zbl 1048.06010
[6] Burris, S.; Sankappanavar, H.P., A course in universal algebra, Graduate texts in mathematics, (1981), Springer-Verlag New York · Zbl 0478.08001
[7] Fleischer, I., Subdirect products of totally ordered BCK-algebras, J. algebra, 111, 384-387, (1987) · Zbl 0632.06017
[8] Krull, W., Zur theorie der zweiseitigen ideale in nichkommutativen bereichen, Math. Z., 28, 481-503, (1928) · JFM 54.0155.02
[9] Lorentzen, P., Über halbgeordnete gruppen, Math. Z., 52, 483-526, (1949) · Zbl 0035.29303
[10] Ono, H.; Komori, Y., Logics without the contraction rule, J. symbolic logic, 50, 169-202, (1985) · Zbl 0583.03018
[11] Pałasinski, M., Some remarks on BCK-algebras, Math. seminar notes Kobe univ., 8, 137-144, (1980) · Zbl 0435.03048
[12] Pałasinski, M., On ideal and congruence lattices of BCK-algebras, Math japon., 26, 543-544, (1981) · Zbl 0476.03064
[13] Raftery, J.G., On prime ideals and subdirect decompositions of BCK-algebras, Math. japon., 32, 811-818, (1987) · Zbl 0636.03061
[14] van Alten, C.J.; Raftery, J.G., On quasivariety semantics of fragments of intuitionistic propositional logic without exchange and contraction rules, Rep. math. logic, 31, 3-55, (1999) · Zbl 0946.03027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.